Blue lips / health
Posted on Poppers Guide's Forum
Topic created by Dick
on Mon, 24 Feb 2020 at 13:40
Dick said on Mon, 24 Feb 2020 at 13:40...
Why do my lips go blue and take so long to return to normal colour? Any tips on how to stop this happening or speed up the return to normal colour?
Jim said on Mon, 24 Feb 2020 at 18:42...
Stay away from Isopropyl! . If you have a heavy sesh youíll also see the damage to your eyes too.
Stephen said on Mon, 24 Feb 2020 at 19:15...
And although I ended up with blue lips
It just wasn't like the old days anymore
No, it wasn't like those days
Am I still ill?
Oh, am I still ill?
The Dreadful Flying Glove said on Mon, 24 Feb 2020 at 21:51...
Use lipstick. Or better still cut down / cut out altogether, if it affects you so.
@Stephen. Those are lyrics from some popular ballad, or your own poetry? Nice to have a bit of culture here at last!
Stephen said on Mon, 24 Feb 2020 at 23:31...
Why pamper life's complexity
when the leather cleaner runs smooth on the passenger seat?
Motorhead Sherwood said on Tue, 25 Feb 2020 at 11:09...
Stop using poppers. Read all the posts on blue lips and eye problems on this forum.
Motorhead Sherwood said on Tue, 25 Feb 2020 at 12:08...
and I just found this:
The Dreadful Flying Glove said on Tue, 25 Feb 2020 at 21:51...
I am liking what I read, Stephen More please.
Kok Gobbler said on Tue, 25 Feb 2020 at 23:23...
The key element of the paper being "and ingested" --- that played no part in the case apparently? Otherwise how could they have used such a witty title. Revelation? No. The authors do seem to think that "amyl nitrite" is to blame. So they do not even know the formula ---most likely iso-butyl, which rarely causes such a condition.
Anyone that goes to a wild debauch can expect they might get a reaction the next day. Poppers? Maybe. But statistically it is not significant. They are excluding the other intoxicants. Those mentioned will certainly potentially cause similar symptoms in my opinion.
Oh and transient elavation of intraocular pressure has been known about for many years. One reason why volatile nitrites are rarely used any longer in a medical environment? Poppers are not dangerous for the majority, for some they might trigger a reaction though.
Mexicano32 said on Fri, 28 Feb 2020 at 10:06...
I'd like to know which brands are linked to retinal damage. I switch from brown bottles to pig sweat and i've been experiencing some side effects such as blue lips.
Ronert said on Fri, 28 Feb 2020 at 15:17...
Isopropyl is mostly linked to eye damage
Blue skin is a sign of increased methemoglobinea, which in turn is a ę†technical†Ľ side-effect of any alkyl nitrites whatever formulae is used.
The more you inhale, the more youíll convert hemoglobin to methemoglobin. Methemoglobin canít transport oxygen, so body tries as much as it cans to convert it back to normal hemoglobin.
MasturbationAddict said on Sat, 29 Feb 2020 at 16:18... said on Sat, 29 Feb 2020 at 18:19...
Hi, I currently use Super Rush, the (probably fake) isobutyl version of it.in a red color label. I use it more frequently than I would like but try to limit myself when I can.
Read on in another post that isobutyl is possibly carcinogenic but besides that one post, I don't have anything else to substantiate that claim. So I was wondering if anyone here had anymore information on that so I can make a more informed decision.
Another question I had was if overuse of poppers could cause blood pressure issues (in someone without any previous complication) due to the rapid and frequent drops in blood pressure and the rapid rise in pressure afterwards?
My Final Question is how bad of a sign is seeing a yellow spot from time to time after using poppers?
An important thing to note is that I exclusively use poppers for masturbation and watch popper videos that are intense but do not last more than 4 to 10 mins themselves. I also use MJ with them as well to make use of the cross sensitization effect I'll get from them.
Thank you for taking the time to read this post
Dave said on Fri, 28 Feb 2020 at 22:52... said on Sat, 29 Feb 2020 at 18:24...
Very new to the scene but might have indulged a little too much on my last session.
Iím experience this strange pain in my chest for over a week now and have been to the ER. The docs say Iím fine after all of their testing, however this feeling wonít go away!
Itís on the left side of my chest, doesnít get any worse or better. Almost feels like a pulling sensation.
Does anyone have any info/suggestions for me. Iím greatly appreciative of your help. Thank you.
Ro said on Sun, 1 Mar 2020 at 11:27...
It's not possible to really address a chest pain via a forum.
What did the docs think it WAS? Lots of things can cause pain in the chest, including:
- acute cardiac problem (I assume that's what was ruled out when you were told you were fine)
- blood clot (probably also ruled out as above)
- chronic, non-emergency cardiac or blood pressure problem
- infection of the lungs, airway, heart etc
- muscle injury
- fractured rib
- injury to the esophagus
- anxiety, depression, panic attack, psychosis
- sickle cell disease
- GERD (heart burn)
- stomach ulcers
- pain can be referred from elsewhere in the torso
- shingles (you'd have noticed the outbreak by now if that was the case)
Not telling you this to scare you, just to illustrate the difficulty in giving any advice to an unknown person over the internet.
The odds that poppers are directly causing anything after over a week are low (possibly nil). If you are still having chest pain you should see your regular family medical provider. There are lots of questions to ask here and simply assigning blame to poppers would not be appropriate. if they do that, ask them to explain to you exactly what they think has happened.
You could try taking over the counter painkillers that are otherwise safe for you and see if they help. Read the instructions on the package and try them to the safe dosage. E.g. if the pack says take 2 tabs every 6 hours for a max of 8 per day, don't just take 1 and decide it didn't work. Take 2 every 6 hours for a day to give them a fair shot. Keep track of what you tried and how, and to what extent it worked. Bring that to your doctor because it can provide information about the source of the pain.
Blue said on Sun, 1 Mar 2020 at 11:47...
Don't use poppers. That's the only way.
MasturbationAddict said on Sun, 1 Mar 2020 at 22:40...
Not sure why I was moved into this section but okay.
UPDATE: I may have been seeing things due to the warm afterglow I was enjoying or the MJ and Poppers but I felt like my hands turned gray while using my super rush poppers. It could have also been the shadow cast over me by a towel because the light in the bathroom is super bright and I have no way to turn it down
If I wasn't seeing things, how bad of a sign is it?
Mam said on Mon, 2 Mar 2020 at 09:56...
>>It's not possible to really address a chest pain via a forum.
Correct, thanks Ro. Your posts are thoughtful and mature.
If you have any underlying health problems, avoid poppers. They do not cause problems, but they sure can exacerbate one. I hope you are not taking any erectile "boner" pills, Dave. DO NOT.
Meldrew said on Mon, 2 Mar 2020 at 12:20...
"It could have also been the shadow cast over me by a towel because the light in the bathroom is super bright and I have no way to turn it down"
Surely u can get lower watt bulbs? How is this towel involved; you mean you walk around with a towel to obscure light? No joking...yeah...sensitivity to bright light is a danger sign of meningitis. You probably just need a detox though - plenty of kale and fresh greens and stay away from alcohol and all other pleasures (poppers and your other vices) for at least 4 weeks.
Bon chance mon ami!
MasturbationAddict said on Wed, 4 Mar 2020 at 02:07...
Itís a pretty bright bulb, Iím not sure what wattage it is but because itís a round, fluorescent bulb it makes it tough to find any lower rates bulbs. Itís not painful or intolerable but I prefer to have the light dimmer for comfort.
Does anyone have any tips for keeping away from poppers? They are very tempting to have around for someone like me
Kage1974 said on Sun, 8 Mar 2020 at 05:44...
Methylene Blue is used (IV) for treatment of methemoglobinemia. If I'm going to have an extended session I take it orally mixed in water and it works fairly well. Look it up.
Kage1974 said on Sun, 8 Mar 2020 at 05:48...
Be warned though that in higher dosages Methylene Blue will turn your urine blu, and said urine will stain clothing.
bullpen2051 said on Tue, 10 Mar 2020 at 04:58...
Hey boys, quick question for you. I'm a regular poppers user, love my poppers, about 4-5 times a week. Do/have any of you experience(d) periods where you lose sense of smell/taste? This has been day 3 and am just a little worried. Obvious answer is to limit the usage of poppers, but this has never happened to before.
Roger said on Sat, 14 Mar 2020 at 21:05...
Hey MasturbationAddict, yes, I can tell you the best way to cure a poppers addiction. Go on a coronavirus news binge. Then ask yourself, when that hits, do you really want your respiratory system and immune system to already be in a weakened state?
Right now I am CRAVING a poppers and red wine binge, with a nice big vibrating buttplug and a Hitachi wand on my cock. Then I could pretend I'm not having to think about the possible impending death of my parents. Or what this virus will do to me, when I get it, like they say nearly all of us will.
So.... If ever there was a time to 'man up' and be sober, be strong, (while jerking as much as you want to porn without the popers), this is it!!